# SDR SWAA2022122072865

- Difficulty date: November 17, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 56,608 hours, 29,985 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF R/H VAPOR BARRIER FOUND BRACKET AT STA 663.75 BETWEEN RBL45 AND RBL55 CRACKED.<[01] REPLACED RT VAPOR BARRIER BRACKET AT STA 663.75 BETWEEN RBL 45 THRU RBL 55 REF. B737-700 SRM 51-40-02-0G-0. THIS BRACKET WILL BE INSTALL ON FAULT #TTG8Q00G379Y (INSTALLATION OF VAPOR BARRIER);[02] VERIFIED THAT BRACKET WILL BE INSTALL WITH VAPOR BARRIER INSTALLATION; [GROUND SERVICE MODULE BRACKET HYDRAULIC}
